MathSciNet Relay Station
MathSciNet bibliographic data
MR496515 (80b:34024) 34B25 (35Q20 58A15 58F07)
Miles, J. W. On the second Painlevé transcendent. Proc. Roy. Soc. London Ser. A 361 (1978), no. 1706, 277–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement